Vitamin Supplement and Truvada/Isentress combo
Dec 29, 2009
Thank you for your time
Response from Dr. Young
In general most once-daily vitamin supplements are ok to take with HIV medications. In this regard, your KPax should be fine.
Be sure to let your healthcare provider know about all of the prescription and non-prescription medications that you take.
Be well in the new year, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Sore On Penis?
- Is Hair Loss An Acute Symptom Of AIDS?
- Is Itchy Scrotum An Acute Symptom Of AIDS?
- Blisters After Sucking Penis Worried I Have HIV
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.